MathSciNet Relay Station
MathSciNet bibliographic data
MR1097463 (92h:60103) 60J10
Diaconis, Persi; Stroock, Daniel Geometric bounds for eigenvalues of Markov chains. Ann. Appl. Probab. 1 (1991), no. 1, 36–61.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement